Lyrica - is it worth the side effects?

Discussion in 'General Health & Wellness' started by cfredga12, Oct 29, 2012.

  1. cfredga12

    cfredga12 New Member

    Just started Lyrica (8 days) - am at 150 mg per day but Dr. suggested I increase to 300mg. at current dose I have increased dizzyness and low back pain, and only partial fibro-pain relief. Anyone else have experience with Lyrica. Is it worth taking for a long enough period to get the full effect?
  2. freida

    freida Active Member

    I was tempted, at times,
    but I have not tried it,
    due to my fears of the side effects.

    So I don't know,
    BUT IF I was you, I would not increase the dosage WHILE having those side effects.

    Once I started a trial of it, as you have,
    I would continue taking the present or a bit lower dosage, until the dizziness stopped, or to see if those effects subside,
    and then, if the side effects reduce or go away, THEN I would try slowly small increases,
    and also wait to see if you get the beneficial effects.

    Like I say, I have not taken it,
    so I don't have the answer to your question.
    Just giving ideas for you to consider.

    Take care,
    and let us know.

    Leah
  3. TwoCatDoctors

    TwoCatDoctors New Member

    I do not have fibro, but I do take a prescription med every day and to start that med, I had to start at a very low dose and over weeks slowly work up to the higher dose. The neurologist made it clear that if I jumped into too high a dose right away I could go into seizures AND if I have to come off it, I will have do it gradually and in stages like when I started.

    Some meds are like that, although they are very useful. Please call the doctor that prescribed your med and talk to him/her about your side effects. Your doctor may want to make some changes, but definitely as your treating doctors he/she should be made aware of what is happening. Good luck and hugs.